# SDR SWAA2025100208611

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 532QB FUEL TANK AT LT WING.   REPLACED FUEL TANK ACCESS PANEL 532QB AT LT WING DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM B737-700 NG; FOR FUEL TANK ACCESS PANEL CLOSURE 532QB WILL BE ACCOMPLISHED ON TTG8Q0144PP2.
